# SDR SWIA2021091360945

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 - 26L STRINGER SPLICE CORRODED ON BOTH SIDES OF FRAME     (C-CHECK RO 9/8/2021)    FOUND STRINGER SPLICE AT FS333 STGR 26L TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. REMOVED AND REPLACED WTIH NEW STGR 26L SPLICE AT FS333 REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-32420 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS.
